Volume 1 (1998)

Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Minimal Seifert manifolds for higher ribbon knots

James Howie

Geometry & Topology Monographs 1 (1998) 261–293
DOI: 10.2140/gtm.1998.1.261

arXiv: math.GT/9810185

Abstract
[an error occurred while processing this directive]

We show that a group presented by a labelled oriented tree presentation in which the tree has diameter at most three is an HNN extension of a finitely presented group. From results of Silver, it then follows that the corresponding higher dimensional ribbon knots admit minimal Seifert manifolds.

Keywords
ribbon knots, Seifert manifolds, LOT groups
Mathematical Subject Classification
Primary: 57Q45
Secondary: 20E06, 20F05, 57M05
References
Publication
Received: 2 June 1997
Published: 23 October 1998
Authors
James Howie
Department of Mathematics
Heriot-Watt University
Edinburgh EH14 4AS
Scotland